Extra Strength Pain Reliever PM Nighttime Acetaminophen 500 mg / Pain Reliever Diphenhydramine HCL 25 mg / Nighttime Sleep Aid 50 Caplets Walgreens Pharmacist Recommendedâ€ Compare to TylenolÂ® PM Extra Strength Caplets Active Ingredientsâ€ â€ . Made in USA 100% Satisfaction guaranteed with all Walgreens products or your money back. â€ Walgreens Pharmacist Survey Study, November 2012.
Same Great Product! New Look Easier to Swallow Caplet! Just 1 caplet helps you sleep!Â Safe, Non-Habit Forming Relieves: Lower Body Pain Leg Cramps Joint Pain Lower Backache Sore Feet Questions? 1-877-507-6516
For a restful night's sleep Does not contain pain reliever Safe, non-habit forming Walgreens pharmacist recommended* *Walgreens pharmacist survey study, November 2010. 100% Satisfaction guaranteed with all Walgreens products or your money back.Â
Remedies for Pregnancy, Nursing & Beyond Acetaminophen 500 mg Diphenhydramine HCI 25 mg Extra Strength 2-in-1 Aspirin Free Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.Â Not intended for nursing women. American Pregnancy Association Questions or comments?Â 1-855-773-4426